# SDR FDEA202101270200

- Difficulty date: January 27, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223511
- Condition: Worn
- Location: Upper Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR, FOUND FUSELAGE SIDE HINGE NUMBER 2 PART NUMBER ACA 7223-511   WITH 15 LOBES WORN. WORN 15 LOBES AT UPPER CARGO DOOR, FUSELAGE SIDE HINGE NUMBER 2 PART NUMBER   ACA 7223-511 REWORKED AND FOUND NUMBER 14 AND NUMBER 15 COUNTING FROM   FORWARD EXCEED LIMIT AND NUMBER 1 TO NUMBER 13 FOUND WITHIN LIMIT AS PER MD-11   SRM 53-30-16-1A FIGURE 101 SHEET 3. OVERSIZED REPAIR BUSHINGS 15 EACH FABRICATED BY   MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-04 REPAIR- GENERAL, PARAGRAPH 2.Y   AND EA # 1-5310-T0359333 PART 1 STEPS 2 AND 5. TITLE: FUSELAGE- MAINFRAME- UPPER   CARGO DOOR JAMB- 2ND MOST FWD HINGE ( FUSELAGE SIDE ) - HINGE LOBE BORES FOUND   WORN. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
